Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting Pristiq today christiem

Posted by bissie66 on July 12, 2008, at 19:27:14

In reply to Re: Starting Pristiq today, posted by christiem on July 9, 2008, at 16:30:54

I do know that there's a very good chance you won't feel the benefit for 4 weeks. The side effects of sleepiness - yes, I had that big time. My hands often shake with A/D. NOt sure if that's what you mean by shaky. I would say def wait the 4 weeks if you can. All the best.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bissie66 thread:831370
URL: http://www.dr-bob.org/babble/20080706/msgs/839478.html